Alert archive / North Carolina / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 113, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 25, 2025, 11:49 PM EDT for Rockingham County, Stokes County, North Carolina; Henry County, Patrick County, Virginia. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2025, 11:49 PM EDT (03:49 UTC)
- Expired
- Jun 26, 2025, 12:45 AM EDT
- In force
- 56 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Rockingham County, NC, Stokes County, NC, Henry County, VA, Patrick County, VA
The radar
The Roanoke radar (KFCX), 59 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 12:23 AM EDT | TSTM WND DMG | 2 W Mayodan, NC | Tree down near intersection of Case School Road and NC-704. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 3.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2567 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1579 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.7
The text
As transmitted.
281 WUUS51 KRNK 260349 SVRRNK NCC157-169-VAC089-141-260445- /O.NEW.KRNK.SV.W.0113.250626T0349Z-250626T0445Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service BLACKSBURG VA 1149 PM EDT Wed Jun 25 2025 The National Weather Service in BLACKSBURG has issued a * Severe Thunderstorm Warning for... Eastern Stokes County in north central North Carolina... Northwestern Rockingham County in north central North Carolina... Southwestern Henry County in south central Virginia... Southeastern Patrick County in southwestern Virginia... * Until 1245 AM EDT. * At 1149 PM EDT, a severe thunderstorm was located near Ayersville, or near Sandy Ridge, moving south at 10 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Mayodan... Madison... Danbury... Spencer... Sandy Ridge... Pine Hall... and Critz. PRECAUTIONARY/PREPAREDNESS ACTIONS... Prepare immediately for damaging winds, as well as deadly cloud to ground lightning. For your safety, move to an interior room on the lowest floor of a sturdy building. Stay away from windows. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. When it is safe to do so, please send your reports of hail of any size, as well as reports of any wind damage, including downed trees or large limbs, to the National Weather Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be shared on the National Weather Service Blacksburg Facebook page and on X. && LAT...LON 3664 8016 3661 7993 3630 8001 3635 8026 TIME...MOT...LOC 0349Z 012DEG 7KT 3653 8003 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ WP
2 follow-up statements
470 WWUS51 KRNK 260413 SVSRNK Severe Weather Statement National Weather Service BLACKSBURG VA 1213 AM EDT Thu Jun 26 2025 VAC089-141-260422- /O.CAN.KRNK.SV.W.0113.000000T0000Z-250626T0445Z/ Henry VA-Patrick VA- 1213 AM EDT Thu Jun 26 2025 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HENRY AND SOUTHEASTERN PATRICK COUNTIES IS CANCELLED... The severe thunderstorm which prompted the warning has moved out of the warned area. Therefore, the warning has been cancelled. && LAT...LON 3653 8018 3650 7996 3630 8001 3635 8026 TIME...MOT...LOC 0412Z 014DEG 7KT 3645 8005 $$ NCC157-169-260445- /O.CON.KRNK.SV.W.0113.000000T0000Z-250626T0445Z/ Stokes NC-Rockingham NC- 1213 AM EDT Thu Jun 26 2025 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT FOR EASTERN STOKES AND WEST CENTRAL ROCKINGHAM COUNTIES... At 1212 AM EDT, a severe thunderstorm was located over Ayersville, or near Sandy Ridge, moving south at 10 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Mayodan... Madison... Danbury... Sandy Ridge... Pine Hall... Dillard... and Prestonville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Prepare immediately for DAMAGING WINDS, as well as deadly cloud to ground lightning. For your safety, move to an interior room on the lowest floor of a sturdy building. Stay away from windows. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. When it is safe to do so, please send your reports of hail of any size, as well as reports of any wind damage, including downed trees or large limbs, to the National Weather Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be shared on the National Weather Service Blacksburg Facebook page and on X. && LAT...LON 3653 8018 3650 7996 3630 8001 3635 8026 TIME...MOT...LOC 0412Z 014DEG 7KT 3645 8005 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ WP
807 WWUS51 KRNK 260442 SVSRNK Severe Weather Statement National Weather Service BLACKSBURG VA 1242 AM EDT Thu Jun 26 2025 NCC157-169-260452- /O.EXP.KRNK.SV.W.0113.000000T0000Z-250626T0445Z/ Stokes NC-Rockingham NC- 1242 AM EDT Thu Jun 26 2025 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN STOKES AND WEST CENTRAL ROCKINGHAM COUNTIES WILL EXPIRE AT 1245 AM EDT... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning will be allowed to expire. However, gusty winds, frequent cloud to ground lightning and heavy rain are still possible with this thunderstorm. && LAT...LON 3653 8018 3650 7996 3630 8001 3635 8026 TIME...MOT...LOC 0442Z 012DEG 7KT 3639 8006 $$ WP
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 7:25 PM EDT, 4 hours 24 minutes earlier.
Area forecast discussion, Jun 25, 7:25 PM EDT, 4 hours 24 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
725 PM EDT Wed Jun 25 2025
.SYNOPSIS...
High pressure will continue to dominate the area for the next
several days resulting in hot and humid conditions, but will
gradually weaken. As it does so, afternoon and evening
thunderstorms will increase in coverage into the weekend. A
cold front may cross the area early next week bringing in
slightly cooler and drier air.
&&
.NEAR TERM /THROUGH THURSDAY/...
As of 710 PM EDT Wednesday...
Key Messages:
1) Will let heat headlines expire at 8pm.
2) Storms will remain widely scattered mainly over the Piedmont
into mid evening. Cannot rule out isolated wind damage but
biggest issue will be lightning and heavy rain.
4) More coverage of storms expected Thursday afternoon, some may
be severe.
Radar over our area has been sparse with echoes with main
activity further north and especially south of I-40 in NC where
better low/mid level support exists. Ridge sits overhead and
seems to be keeping storms limited, though we had some trees
down earlier this afternoon in Alleghany County VA. Will likely
see convection stay isolated/widely scattered mainly in the
Piedmont of VA/NC into late evening before it ends.
Fog will form late tonight once we clear out but should be
patchy in nature.
Previous discussion...
Ridging at the surface and aloft will gradual weaken through
tomorrow night. Currently, plenty of moisture and surface
heating have combined to create CAPEs between 2500 and 5000 J/kg
at the surface across parts of the area, especially towards
northern NC and south central VA. Areas along an instability
gradient across northern and central NC are starting to see some
stronger storms develop. DCAPE is also between 1200 to 1500
J/kg, which is very high. Wind shear is lacking however, so we
should see single and multicell clusters capable of damaging
winds/downbursts. Storm motion is also quite slow around 5 knots
or so, with southerly motions due to the anticyclonic high
pressure. Given the weak storm motions, along with deep warm
cloud layers to 500mb and PWATs around 1.5 inches, expect some
training cells to drop heavy rainfall, possibly leading to
urban, small stream, and flash flooding in that same area.
Storms will weaken later tonight with a few showers possible
over the piedmont late.
Subsidence seems to be limiting chances for showers and storms
in other parts of the forecast area, but expect debris clouds
through this evening. For tomorrow, expect more of the same.
Convection will be more widespread with weakening subsidence,
and instability will be strong again. Damaging winds would again
be the main concern with any stronger storms, and flooding will
also continue to be a hazard.
Heat index values are currently around 105F near Lynchburg,
Danville, and Reidsville. The current Heat Warnings and
Advisories end at 8 PM this evening. Temperatures overnight
remain warm in the 60s and 70s. Another Heat Advisory is in
effect for parts for NW NC and the VA piedmont for tomorrow.
Confidence in the near term is moderate to high.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
As of 1210 PM EDT Wednesday...
Key Messages:
1) Confidence is high for hot and humid weather to continue into
this weekend.
2) The chance of afternoon showers and thunderstorms will
steadily rise each day.
High pressure that has been sitting over the region this past
week will move off the southeast coast and into the western
Atlantic Friday. Meanwhile, a weak upper level low will wobble
over the southern states through the weekend. With this change
in the mid- to upper- level weather pattern, the chance for
afternoon and evening pulse storms will increase. Storms will
develop across the mountains in the afternoon, then drift
eastward over the foothills and piedmont. Areal coverage of
storms will be scattered during the afternoon, then become
numerous in the evening with outflow boundaries triggering more
storms. With lose of heating, storms should fade by midnight.
Clouds and showers will help trim high temperatures back some,
into the low 80s to low 90s Friday and Saturday. However, dew
points will remain elevated (mid 60s to mid 70s), keeping
conditions uncomfortable.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
As of 1210 PM EDT Wednesday...
Key Messages:
1) Confidence is high for temperatures to remain above normal.
2) Showers and thunderstorms will be possible each afternoon.
The threat of scattered afternoon and evening thunderstorms will
continue Sunday and Monday. A cold front is expected to slowly
track across the region Tuesday into Wednesday. This front
will bring a higher chance for showers and thunderstorms to the
area. This front should move south of the area Wednesday into
Thursday with slightly cooler drier airmass overtaking the area.
&&
.AVIATION /23Z WEDNESDAY THROUGH MONDAY/...
As of 720 PM EDT Wednesday...
Mainly VFR conditions expected for much of the TAF period for
all terminals.
Exception being some LIFR fog at LWB and possibly MVFR/IFR at
LYH/DAN/BCB, with LYH/DAN having showers/storms nearby this
evening.
Winds will stay mainly under 5kts and variable in direction
under the high pressure into Thu afternoon. The fog will lift by
12-14z. Should more coverage in storms Thu afternoon but still
to scattered to have in the TAFs.
EXTENDED AVIATION OUTLOOK...
High pressure should maintain VFR conditions into early next
week outside of any storms and late night/early morning fog.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Heat Advisory until 8 PM EDT this evening for VAZ022>024-
033>035-043>045.
Heat Advisory from noon to 7 PM EDT Thursday for VAZ022-023-
033>035-043>047-058-059.
Extreme Heat Warning until 8 PM EDT this evening for VAZ046-
047-058-059.
NC...Heat Advisory until 8 PM EDT this evening for NCZ003>005-019-
020.
Heat Advisory from noon to 7 PM EDT Thursday for NCZ004>006-
020.
Extreme Heat Warning until 8 PM EDT this evening for NCZ006.
WV...None.
&&
SYNOPSIS...SH/WP
NEAR TERM...SH/WP
SHORT TERM...RCS
LONG TERM...RCS
AVIATION...SH/WPHazardous weather outlook, Jun 25, 7:58 PM EDT, 3 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 758 PM EDT Wed Jun 25 2025 NCZ004>006-020-VAZ022-023-033>035-043>047-058-059-270000- Stokes-Rockingham-Caswell-Yadkin-Roanoke-Botetourt-Franklin-Bedford- Amherst-Henry-Pittsylvania-Campbell-Appomattox-Buckingham-Halifax- Charlotte- 758 PM EDT Wed Jun 25 2025 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM EDT THURSDAY... This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia and west central Virginia. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Scattered showers and thunderstorms are expected Thursday and Friday afternoon. Some of these storms could become severe with damaging wind the main threat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ001>003-018-019-VAZ007-009>020-024-032-WVZ042>044-507-508-270000- Ashe-Alleghany NC-Surry-Watauga-Wilkes-Tazewell-Smyth-Bland-Giles- Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA- Bath-Rockbridge-Patrick-Mercer-Summers-Monroe-Eastern Greenbrier- Western Greenbrier- 758 PM EDT Wed Jun 25 2025 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered showers and thunderstorms are expected Thursday and Friday afternoon. Some of these storms could become severe with damaging wind the main threat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 25, 10:46 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1046 PM EDT Wed Jun 25 2025
NCZ005-VAZ033-043-044-260315-
Rockingham NC-Henry VA-Franklin VA-Pittsylvania VA-
1046 PM EDT Wed Jun 25 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN
ROCKINGHAM...SOUTHWESTERN PITTSYLVANIA...EASTERN HENRY AND
SOUTHEASTERN FRANKLIN COUNTIES AND THE SOUTHWESTERN CITY OF DANVILLE
THROUGH 1115 PM EDT...
At 1046 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over Callands, moving south at 15 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Danville...
Eden...
Mayfield...
Callands...
Axton...
Snow Creek...
and Leatherwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3655 7985 3691 7973 3691 7954 3654 7944
3654 7951 3651 7951 3650 7962
TIME...MOT...LOC 0246Z 000DEG 11KT 3681 7962
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ASSpecial weather statement, Jun 25, 10:47 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1047 PM EDT Wed Jun 25 2025
VAZ058-260315-
Halifax VA-
1047 PM EDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT
CENTRAL HALIFAX COUNTY THROUGH 1115 PM EDT...
At 1047 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mt Laurel, or near Clover, moving southwest at 10 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Halifax...
Clover...
Scottsburg...Mt Laurel...
and Crystal Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3662 7881 3681 7904 3699 7884 3698 7881
3696 7880 3695 7878 3696 7877 3699 7877
3697 7874 3694 7873 3693 7873 3692 7875
3689 7871 3686 7868 3686 7867
TIME...MOT...LOC 0247Z 035DEG 7KT 3691 7879
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
WPSpecial weather statement, Jun 25, 11:12 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1112 PM EDT Wed Jun 25 2025
NCZ020-260345-
Yadkin NC-
1112 PM EDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT
CENTRAL YADKIN COUNTY THROUGH 1145 PM EDT...
At 1112 PM EDT, Doppler radar was tracking a strong thunderstorm over
East Bend, moving southwest at 15 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Yadkinville...
East Bend...
Courtney...
Huntsville...
Shacktown...
Enon...
and Lone Hickory.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3605 8073 3609 8081 3628 8054 3626 8053
3626 8047 3622 8043 3621 8045 3617 8044
3614 8044 3612 8046 3612 8049 3611 8051
3608 8051 3605 8050
TIME...MOT...LOC 0312Z 039DEG 12KT 3619 8049
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
WPSpecial weather statement, Jun 25, 11:24 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1124 PM EDT Wed Jun 25 2025
NCZ005-VAZ043-260400-
Rockingham NC-Henry VA-
1124 PM EDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT
NORTHWESTERN ROCKINGHAM AND SOUTHERN HENRY COUNTIES THROUGH MIDNIGHT
EDT...
At 1124 PM EDT, Doppler radar was tracking a strong thunderstorm over
Sandy Level, or near Eden, moving southwest at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Eden...
Wentworth...
Stoneville...
Ridgeway...
Price...
Sandy Level...
and Horse Pasture.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3642 7995 3664 8000 3665 7969 3654 7971
3654 7970 3640 7973
TIME...MOT...LOC 0324Z 069DEG 5KT 3657 7977
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
WPSpecial weather statement, Jun 25, 11:29 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1129 PM EDT Wed Jun 25 2025
NCZ004-005-VAZ032-043-260400-
Stokes NC-Rockingham NC-Henry VA-Patrick VA-
1129 PM EDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT
NORTHEASTERN STOKES...NORTHWESTERN ROCKINGHAM...SOUTHWESTERN HENRY
AND SOUTHEASTERN PATRICK COUNTIES THROUGH MIDNIGHT EDT...
At 1129 PM EDT, Doppler radar was tracking a strong thunderstorm over
Penns Store, or over Spencer, moving south at 10 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mayodan...
Sandy Ridge...
Spencer...
Penns Store...
Critz...
Prestonville...
and Ayersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
&&
LAT...LON 3670 8016 3668 7995 3641 7996 3646 8026
TIME...MOT...LOC 0329Z 012DEG 7KT 3661 8005
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
WPLocal storm report, Jun 25, 11:39 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
1139 PM EDT Wed Jun 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 PM Tstm Wnd Dmg 4 ESE Cascade 36.55N 79.61W
06/25/2025 Pittsylvania VA 911 Call Center
Tree downed by thunderstorm winds in the 100
block of Stateline Bridge Road.
&&The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 11:12 PM EDT | Special Weather Statement | RNK | Yadkin | 33 min |
| Jun 25, 11:18 PM EDT | Severe Thunderstorm Warning | RNK | Caswell, Rockingham | 57 min |
| Jun 25, 11:36 PM EDT | Severe Thunderstorm Warning | RNK | Rockingham | 39 min |
| Jun 25, 11:58 PM EDT | Areal Flood Advisory | RNK | Caswell | 2 hr |
| Jun 26, 12:08 AM EDT | Severe Thunderstorm Warning | RNK | Caswell, Rockingham | 47 min |
| Jun 26, 12:46 AM EDT | Special Weather Statement | RNK | Rockingham | 29 min |
| Jun 26, 11:45 AM EDT | Special Weather Statement | RNK | Watauga | 30 min |
| Jun 26, 12:42 PM EDT | Special Weather Statement | RNK | Wilkes | 48 min |
| Jun 26, 1:22 PM EDT | Special Weather Statement | RNK | Wilkes | 23 min |
| Jun 26, 1:45 PM EDT | Special Weather Statement | RNK | Wilkes | 30 min |
| Jun 26, 1:55 PM EDT | Special Weather Statement | RNK | Surry | 35 min |
| Jun 26, 2:35 PM EDT | Special Weather Statement | RNK | Alleghany | 25 min |
| Jun 26, 3:04 PM EDT | Special Weather Statement | RNK | Yadkin | 26 min |
| Jun 26, 3:30 PM EDT | Special Weather Statement | RNK | Yadkin | 30 min |
| Jun 26, 3:51 PM EDT | Areal Flood Advisory | RNK | Surry, Wilkes, Yadkin | 3 hr |
| Jun 26, 4:25 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Surry | 65 min |
| Jun 26, 4:34 PM EDT | Special Weather Statement | RNK | Rockingham, Stokes | 26 min |
| Jun 26, 4:46 PM EDT | Areal Flood Advisory | RNK | Watauga, Wilkes | 3 hr |
| Jun 26, 5:03 PM EDT | Severe Thunderstorm Warning | RNK | Rockingham, Stokes | 57 min |
| Jun 26, 5:14 PM EDT | Flash Flood Warning | RNK | Rockingham, Stokes | 3 hr |
| Jun 26, 6:04 PM EDT | Special Weather Statement | RNK | Caswell | 26 min |
| Jun 25, 8:56 PM EDT | Special Weather Statement | RNK | Charlotte | 19 min |
| Jun 25, 8:58 PM EDT | Special Weather Statement | RNK | Charlotte | 17 min |
| Jun 25, 9:19 PM EDT | Special Weather Statement | RNK | Charlotte | 26 min |
| Jun 25, 9:23 PM EDT | Special Weather Statement | RNK | Campbell | 22 min |
| Jun 25, 9:34 PM EDT | Special Weather Statement | RNK | Buckingham | 26 min |
| Jun 25, 9:39 PM EDT | Severe Thunderstorm Warning | RNK | Campbell, Charlotte, Halifax | 36 min |
| Jun 25, 10:04 PM EDT | Special Weather Statement | RNK | Halifax | 26 min |
| Jun 25, 10:12 PM EDT | Special Weather Statement | RNK | City of Martinsville | 33 min |
| Jun 25, 10:16 PM EDT | Severe Thunderstorm Warning | RNK | Halifax | 29 min |
| Jun 25, 10:27 PM EDT | Special Weather Statement | RNK | Appomattox, Buckingham | 33 min |
| Jun 25, 10:39 PM EDT | Severe Thunderstorm Warning | RNK | Halifax | 51 min |
| Jun 25, 10:46 PM EDT | Special Weather Statement | RNK | City of Martinsville | 29 min |
| Jun 25, 10:47 PM EDT | Special Weather Statement | RNK | Halifax | 28 min |
| Jun 25, 10:57 PM EDT | Severe Thunderstorm Warning | RNK | Appomattox, Campbell | 48 min |
| Jun 25, 11:24 PM EDT | Special Weather Statement | RNK | Henry | 36 min |
| Jun 25, 11:29 PM EDT | Special Weather Statement | RNK | Henry | 31 min |
| Jun 26, 12:10 AM EDT | Areal Flood Advisory | RNK | Campbell, Charlotte, Halifax | 2 hr |
| Jun 26, 12:22 AM EDT | Severe Thunderstorm Warning | RNK | Halifax, Pittsylvania | 34 min |
| Jun 26, 12:57 AM EDT | Special Weather Statement | RNK | Pittsylvania | 33 min |
| Jun 26, 2:42 PM EDT | Special Weather Statement | RNK | Patrick | 33 min |
| Jun 26, 3:37 PM EDT | Special Weather Statement | RNK | Alleghany | 23 min |
| Jun 26, 3:48 PM EDT | Special Weather Statement | RNK | Henry, City of Martinsville | 27 min |
| Jun 26, 3:54 PM EDT | Special Weather Statement | RNK | Carroll, Wythe, City of Galax | 36 min |
| Jun 26, 4:10 PM EDT | Areal Flood Advisory | RNK | Henry, City of Martinsville | 3 hr |
| Jun 26, 4:38 PM EDT | Areal Flood Advisory | RNK | Carroll, Grayson, Wythe, City of Galax | 3 hr |
| Jun 26, 4:46 PM EDT | Special Weather Statement | RNK | Montgomery | 29 min |
| Jun 26, 5:04 PM EDT | Special Weather Statement | RNK | Pittsylvania | 26 min |
| Jun 26, 5:16 PM EDT | Severe Thunderstorm Warning | RNK | Giles, Montgomery, Pulaski, City of Radford | 59 min |
| Jun 26, 5:43 PM EDT | Areal Flood Advisory | RNK | Giles, Montgomery, Pulaski, City of Radford | 3 hr |
| Jun 26, 5:54 PM EDT | Severe Thunderstorm Warning | RNK | Giles | 66 min |
| Jun 26, 6:18 PM EDT | Severe Thunderstorm Warning | RNK | Floyd, Giles, Montgomery, Pulaski, City of Radford | 57 min |
| Jun 26, 6:29 PM EDT | Flash Flood Warning | RNK | Montgomery, Pulaski, City of Radford | 4 hr |
| Jun 26, 6:30 PM EDT | Special Weather Statement | RNK | Craig | 30 min |
| Jun 26, 6:37 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt, Craig | 53 min |
| Jun 26, 6:55 PM EDT | Flash Flood Warning | RNK | Giles | 3 hr |
| Jun 26, 7:04 PM EDT | Special Weather Statement | RNK | Craig | 26 min |
| Jun 26, 7:22 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt | 53 min |
| Jun 26, 7:31 PM EDT | Special Weather Statement | RNK | Halifax | 29 min |
| Jun 26, 7:33 PM EDT | Special Weather Statement | RNK | Halifax | 27 min |
| Jun 26, 7:39 PM EDT | Severe Thunderstorm Warning | RNK | Campbell, Halifax, Pittsylvania | 51 min |
| Jun 26, 7:57 PM EDT | Special Weather Statement | RNK | City of Lynchburg | 33 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2025Severe Thunderstorm Warnings in Virginia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.